# SDR AALA202506239016

- Difficulty date: June 3, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 76,959 hours, 29,923 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5463005220200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND PYLON SPIGOT RECEPTACLE BETWEEN PYLON RIBS 54 AND 5. REPLACED SPIGOT FITTING PER SRM 54-51-12-300-001.
